Back to overview

On the probability of conjunctions of stationary Gaussian processes

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2014
Author Debicki Krzysztof, Hashorva Enkelejd, Ji Lanpeng, Tabis Kamil,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Statistics & Probability Letters
Volume (Issue) 88
Page(s) 141 - 148
Title of proceedings Statistics & Probability Letters
DOI 10.1016/j.spl.2014.02.004